BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 8.

    ACM Transactions on Computational Logic

    Bresolin, D. and Kurucz, A. and Muñoz-Velasco, E. and Ryzhikov, Vladislav and Sciavicco, G. and Zakharyaschev, Michael (2017) Horn fragments of the Halpern-Shoham Interval Temporal Logic. ACM Transactions on Computational Logic 18 (3), pp. 1-39. ISSN 1529-3785.

    Annals of Pure and Applied Logic

    Gabelaia, D. and Kurucz, A. and Wolter, F. and Zakharyaschev, Michael (2006) Non-primitive recursive decidability of products of modal logics with expanding domains. Annals of Pure and Applied Logic 42 (1-3), pp. 245-268. ISSN 0168-0072.

    Artificial Intelligence

    Gerasimova, O. and Kikot, S. and Kurucz, A. and Podolskii, V. and Zakharyashchev, Michael (2022) A tetrachotomy of ontology-mediated queries with a covering axiom. Artificial Intelligence 309 , p. 103738. ISSN 0004-3702.

    CEUR Workshop Proceedings

    Kurucz, A. and Wolter, F. and Zakharyaschev, Michael (2011) On P/NP Dichotomies for EL subsumption under relational constraints. CEUR Workshop Proceedings (745), ISSN 1613-0073.

    Journal of Artificial Intelligence Research

    Gabelaia, D. and Kontchakov, Roman and Kurucz, A. and Wolter, F. and Zakharyaschev, Michael (2005) Combining spatial and temporal logics: expressiveness vs. complexity. Journal of Artificial Intelligence Research 23 , pp. 167-243. ISSN 1076-9757.

    Journal of Symbolic Logic

    Kikot, Stanislav and Kurucz, A. and Tanaka, Y. and Wolter, F. and Zakharyaschev, Michael (2019) Kripke completeness of strictly positive modal logics over meet-semilattices with operators. Journal of Symbolic Logic , ISSN 0022-4812. (In Press)

    The Bulletin of Symbolic Logic

    Kontchakov, Roman and Kurucz, A. and Zakharyaschev, M. (2005) Undecidability of first-order intuitionistic and modal logics with two variables. The Bulletin of Symbolic Logic 11 (5), p. 428. ISSN 1079-8986.

    The journal of Symbolic Logic

    Gabelaia, D. and Kurucz, A. and Wolter, F. and Zakharyaschev, Michael (2005) Products of 'transitive' modal logics. The journal of Symbolic Logic 70 (3), pp. 993-1021. ISSN 0022-4812.

    This list was generated on Thu Jun 30 05:03:53 2022 BST.